26 yrs old. When I stop taking Acnotin 10, my acne comes back. Is there a way to stop the relapse?

Hello, I got to have my first really severe acne after I tried a face regimen that I'll forever regret coz it was so bad that the only way I got out of it was by using Acnotin 10. Now, it's been 2 years and whenever I stop using it, the acne starts coming back and I can see that it would just end up as it was if I let it be, so I go back to Acnotin 10 for a month or so till it's better and it's become this never ending circle.

Doctor Answers 2

26 yrs old. When I stop taking Acnotin 10, my acne comes back. Is there a way to stop the relapse?

Thanks for your query. You can try to taper down the course of acnotin 10 and then make it a pulse therapy and then stop, or you can go in for some other medication like spirinolactone and then taper it down gradually. Also, you should get your hormonal levels checked and if there is something, you can treat that too. Also, you should consider procedures like chemical peels or laser that also aid in the healing process of acne. Hope it helps.


All The Best


India Plastic Surgeon
4.9 out of 5 stars 132 reviews

Accutane seems to be the only thing that helps my acne, other solutions

For difficult to treat acne, I will treat with lasers. You must have a lighter skin type for this. I also treat with a very dilute form of Botox in the skin. This prevents the sebaceous glands from producing oils. Chemical peels are also helpful for darker skin.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.